MathSciNet Relay Station
MathSciNet bibliographic data
MR1726702 35J60 (28A33 58C20)
Trudinger, Neil S.; Wang, Xu-Jia Hessian measures. II. Ann. of Math. (2) 150 (1999), no. 2, 579–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement